# SDR R61A201708030557

- Difficulty date: July 19, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 34,732 hours, 20,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reinforcement
- Part number: 17067676001
- Condition: Corroded
- Location: Fuselage
- Part time: 34,732 hours, 20,561 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE FOR HVY CHECK, LEVEL 2 CORROSION WAS FOUND AT FRAME 23 STR 20. MAINTENANCE REMOVED AND REPLACED PARTS IAW SRM 51-41-01. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
